Duke Mathematical Journal

Standard modules of quantum affine algebras

M. Varagnolo and E. Vasserot

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give a proof of the cyclicity conjecture of Akasaka and Kashiwara for simply laced types, via quiver varieties. We also get an algebraic characterization of the standard modules.

Article information

Duke Math. J., Volume 111, Number 3 (2002), 509-533.

First available in Project Euclid: 18 June 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 16G20: Representations of quivers and partially ordered sets 33D80: Connections with quantum groups, Chevalley groups, $p$-adic groups, Hecke algebras, and related topics


Varagnolo, M.; Vasserot, E. Standard modules of quantum affine algebras. Duke Math. J. 111 (2002), no. 3, 509--533. doi:10.1215/S0012-7094-02-11135-1. https://projecteuclid.org/euclid.dmj/1087575084

Export citation